RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 3, Pages 342–355 (Mi tvp4894)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On a Method of Calculation of Semi-Invariants

V. P. Leonov, A. N. Shiryaev


Full text: PDF file (1212 kB)

English version:
Theory of Probability and its Applications, 1959, 4:3, 319–329

Received: 05.03.1959

Citation: V. P. Leonov, A. N. Shiryaev, “On a Method of Calculation of Semi-Invariants”, Teor. Veroyatnost. i Primenen., 4:3 (1959), 342–355; Theory Probab. Appl., 4:3 (1959), 319–329

Citation in format AMSBIB
\Bibitem{LeoShi59}
\by V.~P.~Leonov, A.~N.~Shiryaev
\paper On a Method of Calculation of Semi-Invariants
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 3
\pages 342--355
\mathnet{http://mi.mathnet.ru/tvp4894}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 3
\pages 319--329
\crossref{https://doi.org/10.1137/1104031}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4894
  • http://mi.mathnet.ru/eng/tvp/v4/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Zhurbenko, I. A. Kozhevnikova, “Estimators of joint spectra of multidimensional Gaussian sequences”, Math. USSR-Izv., 27:3 (1986), 503–519  mathnet  crossref  mathscinet  zmath
    2. M. I. Tikhomirova, V. P. Chistyakov, “On the asymptotic normality of some sums of dependent random variables”, Discrete Math. Appl., 27:2 (2017), 123–129  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:268
    Full text:175

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019